# SDR UPS06646417

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Loose
- Location: Nacelle Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG "L ENG BLEED OFF" DISPLAYED.  ENG BLEED AIR VLV OFF LIGHT ILLUM WITH SW ON & ENG RUNNING.  DUCT PRESS WAS ZERO.  NACELLE ANTI ICE FAILED TO OPERATE.  FOUND LOOSE SENSE LINE AT FAV SECURED LINE PERFORMED OPS CK IAW MM 36-11-16-4 AND BITE TEST OF AIR SUPPLY BITE MODULE, BLEED SYSTEM OPS CK GOOD.
